RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2014, Volume 20, Number 1, Pages 142–147 (Mi timm1037)  

Semicommutativity and properties of vectors in $n$-ary groups

Yu. I. Kulazhenko

Francisk Skorina Gomel State University

Abstract: We establish new criteria for the semicommutativity of an $n$-ary group expressed in terms of properties of vectors and symmetric points.

Keywords: $n$-ary group, vector of an $n$-ary group, semicommutative $n$-ary group, symmetric points.

Full text: PDF file (127 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 512.567.5
Received: 21.02.2013

Citation: Yu. I. Kulazhenko, “Semicommutativity and properties of vectors in $n$-ary groups”, Trudy Inst. Mat. i Mekh. UrO RAN, 20, no. 1, 2014, 142–147

Citation in format AMSBIB
\Bibitem{Kul14}
\by Yu.~I.~Kulazhenko
\paper Semicommutativity and properties of vectors in $n$-ary groups
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2014
\vol 20
\issue 1
\pages 142--147
\mathnet{http://mi.mathnet.ru/timm1037}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3364199}
\elib{http://elibrary.ru/item.asp?id=21258490}


Linking options:
  • http://mi.mathnet.ru/eng/timm1037
  • http://mi.mathnet.ru/eng/timm/v20/i1/p142

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:105
    Full text:32
    References:32
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020